Volume 19 Number 2 (October 2013)

Table of Contents

Articles

SUPER EAT LABELING OF SUBDIVIDED STARS PDF
Muhammad Javaid 67-77
ON STRONG AND WEAK CONVERGENCE IN $n-$HILBERT SPACES PDF
Agus L. Soenjaya 79-87
BOUNDS ON DIVERGENCE IN NONEXTENSIVE STATISTICAL MECHANICS PDF
Takuya Yamano 89-97
SECOND ORDER LEAST SQUARE ESTIMATION ON ARCH(1) MODEL WITH BOX-COX TRANSFORMED DEPENDENT VARIABLE PDF
Herni Utami, Subanar - 99-110
SOLVABILITY OF COUPLED SYSTEMS OF FRACTIONAL ORDER INTEGRO-DIFFERENTIAL EQUATIONS PDF
H.H.G. Hashem, A.M.A. El-Sayed 111-121
ON $(ALPHA ,BETA)$-FUZZY IDEALS OF TERNARY SEMIGROUPS PDF
Bijan Davvaz 123-138


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245